# SDR CA150814001

- Difficulty date: August 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cover
- Condition: Broken
- Location: Nr 5 Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS SENT TO O/H SHOP FOR A HOT SECTION INSPECTION.  THE OPERATOR ALSO REPORTED THAT THE LP ROTOR WOULD NOT ROTATE.  DISASSEMBLY OF THE HOT SECTION REVEALED THAT THE LP STATOR BAFFLE ASSY WAS LOOSE AND THE NR 5 BEARING COVER WAS BROKEN.
